Olanzapine overdose cause of acute extrapyramidal symptoms [9]

R. Chambers, A. Caracansi, G. Weiss

Research output: Contribution to journalArticle

24 Citations (Scopus)
Original languageEnglish
Pages (from-to)1630-1631
Number of pages2
JournalAmerican Journal of Psychiatry
Volume155
Issue number11
StatePublished - 1998
Externally publishedYes

Fingerprint

olanzapine

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Olanzapine overdose cause of acute extrapyramidal symptoms [9]. / Chambers, R.; Caracansi, A.; Weiss, G.

In: American Journal of Psychiatry, Vol. 155, No. 11, 1998, p. 1630-1631.

Research output: Contribution to journalArticle

Chambers, R, Caracansi, A & Weiss, G 1998, 'Olanzapine overdose cause of acute extrapyramidal symptoms [9]', American Journal of Psychiatry, vol. 155, no. 11, pp. 1630-1631.
Chambers, R. ; Caracansi, A. ; Weiss, G. / Olanzapine overdose cause of acute extrapyramidal symptoms [9]. In: American Journal of Psychiatry. 1998 ; Vol. 155, No. 11. pp. 1630-1631.
@article{637ca5d0676645829773676e878e8b56,
title = "Olanzapine overdose cause of acute extrapyramidal symptoms [9]",
author = "R. Chambers and A. Caracansi and G. Weiss",
year = "1998",
language = "English",
volume = "155",
pages = "1630--1631",
journal = "American Journal of Psychiatry",
issn = "0002-953X",
publisher = "American Psychiatric Association",
number = "11",

}

TY - JOUR

T1 - Olanzapine overdose cause of acute extrapyramidal symptoms [9]

AU - Chambers, R.

AU - Caracansi, A.

AU - Weiss, G.

PY - 1998

Y1 - 1998

UR - http://www.scopus.com/inward/record.url?scp=0031730246&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031730246&partnerID=8YFLogxK

M3 - Article

C2 - 9812139

AN - SCOPUS:0031730246

VL - 155

SP - 1630

EP - 1631

JO - American Journal of Psychiatry

JF - American Journal of Psychiatry

SN - 0002-953X

IS - 11

ER -